Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2013, Article ID 146140, 16 pages
http://dx.doi.org/10.1155/2013/146140
Research Article

Bayesian Estimation and Prediction for Flexible Weibull Model under Type-II Censoring Scheme

Department of Statistics and DST-CIMS, Banaras Hindu University, Varanasi 221005, India

Received 4 April 2013; Revised 3 June 2013; Accepted 18 June 2013

Academic Editor: Shein-chung Chow

Copyright © 2013 Sanjay Kumar Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sanjay Kumar Singh, Umesh Singh, and Vikas Kumar Sharma, “Bayesian Estimation and Prediction for Flexible Weibull Model under Type-II Censoring Scheme,” Journal of Probability and Statistics, vol. 2013, Article ID 146140, 16 pages, 2013. https://doi.org/10.1155/2013/146140.